... and sleep. I came down with the flu and I stopped it on Nov 10, as I was put on tamiflu and then bioxin. I have had tremors ect. thinking it was other meds. Didn't realize I should not stop this antidepressant like that. I am seemingly over most of everything else but cant get up in the morning without tremors nausea, dizzy and fatigue. Last antibiotic was nov 25. I came across antidepressant discontinuation disorder. Sounds like what I am going through still. Not sure if i should start taking it again to see if this is the problem or not so i can taper. I have everything else ck'd bloodwork etc. Does anyone know about this syndrome?
Amitriptyline - I was taking 20mg of ampitriptyline at night for about 3 months for rheumatoid pain?
- 8 Dec 2009 by kaygenhill
- tamiflu, influenza, pain, sleep disorders, amitriptyline, sleep
Added 11 Dec 2009:
Want to thank everyone for the info. I did take one 10mg for three nights to no avail. Saw my doc today. No answer on what is physically wrong still but has decided to put me on Zoloft 50 mg. As he feels that the illness is depressing me. I will try it tonight. I'm wondering though he said to go ahead and take it at supper and that i could continue the amitriptyline as well. I'm not too sure about that I would like to not take both. (paranoid?) I did only take three nights now anyway. Any light to shed on this one. He did do a few more blood tests and will see a nse/thrt specialst about a post nasal drip that is not due to infection. H1N1 they know nothing.
8 Dec 2009
it really sounds like you have this and it can occure for quite a while. i would say talk to you psychiatrist/medical doc for the advise on restarting the med, im not sure what effect that could have. also tamiflu doesnt do anything really if you have the flu already, it only helps in prevention of the flu so i dont know why you were put on that...
9 Dec 2009
I think the best person to talk to is your Doctor. He will be able to evaluate you and advise you if you should restart the elavil. If it was helping with your pain and sleep my own personl opinion would be to stay on it and find out how to do that from your doc. I took elavil whch is the brand for amytriptiline. It did help there are newer meds but if this was working don't fix something that isn't broken. Good luck and I hope you can back on track real soon. Take care and God Bless Barb
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've seen some press recently which may indicate that Tamiflu is not safe for kids.
1 answer • 3 Nov 2009
gs. but cannot sleep. Went back up to 30mg and up all night. Is there anything safe I can take with it to help me sleep?
3 answers • 25 Sep 2010
I was diagnosed with influenza and have been taking Tamiflu for two days. I woke up with a rash all?
... over my body this morning that feels tingly and warm to the touch. Should I quit taking the Tamiflu, and take Benadryl? Or can I take both ...
1 answer • 29 Dec 2011
... enbrel injection once a week for as. I've been have problems with my behaviour ie more angry and aggressive especially at work. Would this ...
2 answers • 29 Dec 2014
... on thursday night and started nortriptyline 10mg on friday night and Saturday night... feeling terrible with barely one full unbroken hour sleep ...
1 answer • 16 Nov 2015